Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Tingling In Feet An Early Sign Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Peripheral Neuropathy and HIV/AIDS

...and needles Numbness Feet feeling like they are asleep Stumbling when you walk Feet throbbing or cramping at night Sudden sharp shooting pains It is these slight or occasional sensations that are often overlooked byboth the patient and the doctor. Do not ignore these symptoms or they may getworse. In some cases the pain in the feet becomes so bad that it is difficultto walk or even sleep. If you have any of these...
Ask the Experts

Do HIV carrirers test negative (HIV CARRIERS) (HIV BASICS)

DO HIV carriers test negative? (I did an HIV 1&2 test which came back negative. But someone told me that I could still be a carrier. The test was done six (6) months after my last possible exposure.
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...tested? If you think you might have been exposed to HIV, you should get tested as soon as possible. Here's why: Even in the early stages of infection, you can take concrete steps to protect your long-term health. Regular check-ups with a doctor... Read more »

Drug Induced Perpherpherial Neruopathy?

Over the past 10 days Ive had some symptoms develop that may be indicative of early or mild Perpherial Neuripathy. I'm on Sustiva, Epivir, and Videx EC. I'm basically one year into meds. I started with a CD4 count of 520, 12% and a VL of about...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...neuropathy though in my experience the involvement of the feet is even more predominant than hand/finger involvement in the early stages. Your symptoms warrant an evaluation by your HIV specialist and possibly a neurologist to sort out possible... Read more »

Tingle in feet and hands

I have been on HAART for 6 months now and lately notice a slight tingle in my feet as well as in my hands. Is this a side effect and if so what can be done about it?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...can be seen with 3TC for example and perhaps with protease inhibitors. A careful neurologic evaluation by your HIV doc can often help determine if HIV or drug neuropathy starting. KH Read more »

numbness and tingling-please respond, i'm scared

Hello,I know this may sound strange, but I was wondering if it's a possibility. I gave unprotected oral sex to a guy I'm seeing about 2 months ago. There was no ejaculation, but a few drops of pre-cum. Ever since, I've been extremely worried, so...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Those symptoms would rarely be linked to new HIV infection. KH Read more »
Articles
The Well Project

Diabetes and HIV/AIDS

...fatigue Symptoms typically occur when glucose levels have gotten very high. If you are diagnosed while diabetes is in its early stages, you may not have any symptoms. Glucose Tests Since there are not always obvious symptoms of diabetes,... Read more »
AIDS InfoNet

Nervous System Problems and Dementia

...the central nervous system (CNS). The nerves and muscles are the peripheral (around the outside) nervous system. People with HIV disease can have several problems with the nervous system. A common problem is peripheral neuropathy. This can... Read more »
AIDSinfo

An Overview of Zerit (Stavudine, d4T)

...infection in adults and children. Stavudine may also be used to prevent health care workers and others from getting HIV infection after they accidentally come into contact with the virus on the job; however, this practice does not have FDA... Read more »
AIDSinfo

An Overview of Intelence (TMC125, Etravirine)

...called a non-nucleoside reverse transcriptase inhibitor (NNRTI). Etravirine works by disrupting one of the early steps in the HIV life cycle, called reverse transcription. During normal reverse transcription, HIV's reverse transcriptase enzyme (a... Read more »
Connect With Others

Back Again with a new Q

Posted by Anonymous, 3 Replies
...until late infection (and this is mostly because of the treatments) but I have read multiple times that it can occur during the early stages of infection and it's scary. I guess I am just having a hard time grappling with the fact that the most... Read more »

Tingling in the arms ?

Posted by Anonymous, 1 Reply
...What is the tingling in the arms symptoms of HIV ? Read more »

Puzzled

Posted by Anonymous, 2 Replies
...Would PN at 11 weeks after infection be fairly inconsistant? What I am experiencing started a few days ago and began with tingling feet and arms (not Read more »

gman and everyone need some advice.. Big time

Posted by Anonymous, 3 Replies
... Aftr a high risk exposure inservative vaginal I got chlymadia. I was treated and given a baseline test for HIV. 2 weeks after exposure Read more »